# SDR AALA201702289015

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 57,207 hours, 24,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: D5211001000000
- Condition: Seized
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM. REMOVED DEBRIS AND LUBRICATED ARMING MECHANISM, DOOR ARMS AND OPERATES NORMALLY.
